Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Sun Burn On Back And Neck Due To Previous Drug Use?

My neck and lower back feels sun burnt real bad, I have no rash or redness yet it s been like this for about 3 days now and getting worse. Just getting concearned. Im a recovering addict and have been clean for 49 days now, I m afraid I might of damage my nerves with all the pain pills, that I have ingested. Could it be something simple or related to my drug use??
Fri, 27 Oct 2017
Report Abuse
Dermatologist 's  Response
Hi,

I can understand your concern for burning sensation on lower back and neck. You had addiction and now you are withdrawing the addiction. You ad also taken pills for pain.

There is nothing serious. Take it easy. I think, it may be the part of withdrawal syndrome. You may take anxiolytic like fluoxetine 10mg daily till you feel better.

I hope this would help you.

Thanks.

Dr.Ilyas Patel MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Is Sun Burn On Back And Neck Due To Previous Drug Use?

Hi, I can understand your concern for burning sensation on lower back and neck. You had addiction and now you are withdrawing the addiction. You ad also taken pills for pain. There is nothing serious. Take it easy. I think, it may be the part of withdrawal syndrome. You may take anxiolytic like fluoxetine 10mg daily till you feel better. I hope this would help you. Thanks. Dr.Ilyas Patel MD